# SDR DALA2024071006992

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,526 hours, 11,135 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 COVER FOR OXYGEN MASK IN 3L AFT LAV CONTINUES TO POP OPEN REVEALING OCYGEN MASK. THEY ARE NOT PHYSICALLY HANGING DOWN BUT ARE EXPOSED BECAUSE THE COVER WILL NOT STAY LATCHED. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK TO CONTINUE. (0436812)
